# SDR DLM88101147

- Difficulty date: May 8, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 49,406 hours, 36,403 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 995395621
- Condition: Cracked
- Location: Bs 1497-1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 DHN FOUND AFT ACCESSORY CANTED FRAME STA 1497 TO STA 1510 L12R TO L13R ATTACH ANGLE CRACKED IN RADIUS. REMOVED ANGLE, FABBED AND INSTALLED NEW ANGLE IAW DWG 9953956 AND SRM 51-30-5.
